RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 151, Number 3, Pages 424–438 (Mi tmf6057)  

This article is cited in 1 scientific paper (total in 1 paper)

Dynamics of semiclassical Bloch wave packets

P. A. Horváthya, L. Martinab

a Universite de Tours
b Lecce University

Abstract: The semiclassical approximation for electron wave packets in crystals leads to equations that can be derived from a Lagrangian or, under suitable regularity conditions, in a Hamiltonian framework. We use the method of coadjoint orbits applied to the “enlarged” Galilei group to study these issues in the plane.

Keywords: wave packet, semiclassical dynamics, Berry phase, Hamiltonian mechanics

DOI: https://doi.org/10.4213/tmf6057

Full text: PDF file (430 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 151:3, 791–802

Bibliographic databases:


Citation: P. A. Horváthy, L. Martina, “Dynamics of semiclassical Bloch wave packets”, TMF, 151:3 (2007), 424–438; Theoret. and Math. Phys., 151:3 (2007), 791–802

Citation in format AMSBIB
\Bibitem{HorMar07}
\by P.~A.~Horv\'athy, L.~Martina
\paper Dynamics of semiclassical Bloch wave packets
\jour TMF
\yr 2007
\vol 151
\issue 3
\pages 424--438
\mathnet{http://mi.mathnet.ru/tmf6057}
\crossref{https://doi.org/10.4213/tmf6057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406032}
\zmath{https://zbmath.org/?q=an:1138.81415}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...151..791H}
\elib{http://elibrary.ru/item.asp?id=9521598}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 151
\issue 3
\pages 791--802
\crossref{https://doi.org/10.1007/s11232-007-0065-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247980300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34347213758}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6057
  • https://doi.org/10.4213/tmf6057
  • http://mi.mathnet.ru/eng/tmf/v151/i3/p424

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shrivastava K.N., “Laughlin's Wave Function and Angular Momentum”, Internat J Modern Phys B, 25:10 (2011), 1301–1357  crossref  zmath  adsnasa  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:246
    Full text:95
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019